# SDR DL72S972579

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Condition: Corrosion
- Location: Rt Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FRONT SPAR WING TO BODY FWD FITTING.  REMOVED CORROSION AT PER SRM 51-10-6.  TREATED AND PAINTED PER PS 900-3-6.
